Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Redsquirrel

Anyone experience breakouts under your chin/jawline?

Recommended Posts

I never had a major problem with acne under my chin/jawline although must say the past 4 months it got a little worse.

However since i went on accuntane early december, under my chin/throat always gets nasty spots. Currently got a cyst and about 4-5 inflamed spots. Under my left/right throat it is very red and inflamed although no acne but it looks like there is because its bright red..

Has anyone had this before?

I believe i am going through a 2nd IB at the moment anyway, but the chin/throat stuff has been persistant all the time.

Share this post


Link to post
Share on other sites

I have this as well, although I did have some stuff that was already there before accutane, it definitely has brought out some pretty big cysts and redness too.

Share this post


Link to post
Share on other sites

i might try using some lotion i had before i went on accuntane (enthromycin) just on that area and see if it brings it down a bit. I have not used any other meds as I just want accuntane to do its job but its getting a bit painful there now.

Would have to have a breatout though when ive got a busy/social couple of nights out! URGHH

Share this post


Link to post
Share on other sites

I finished acctuane 2 months ago, while I was on it I had the worst acne in this area too and mind you I never got a pimple there ever. Strange.

Share this post


Link to post
Share on other sites
I finished acctuane 2 months ago, while I was on it I had the worst acne in this area too and mind you I never got a pimple there ever. Strange.

Share this post


Link to post
Share on other sites
I finished acctuane 2 months ago, while I was on it I had the worst acne in this area too and mind you I never got a pimple there ever. Strange.

My face isnt too bad, i think i had a smaller outbreak over past week but yeah as I said under the chin acne is not good.

My main problem is that half of my throat on the right side is all red and scabby!! it looks like i have exma!! it even wakes me up in the night because it becomes so dry and itchy and i have to slap on some moisturiser until it wakes me up again.

Never had this occur before even on first course. It just looks plain disgusting. Is there anything i can do to make it look less bad?

Share this post


Link to post
Share on other sites

i found ome E45 moisturising and tried that this morning as this morning it seemed ever worse. I hope this helps a bit. Woke up 4 times during the night because the itchiness woke me up, pretty weird.

Share this post


Link to post
Share on other sites

Isn't under the chin acne hormonal? that's what my derm said anyhow. maybe since your liver is stressed, it's not regulating your hormones well enough.

Share this post


Link to post
Share on other sites

I got that too for a while. One of my breakouts was 4 zits along the jawline. I'm not worried about it.

I've been breaking out during my entire course, usually every two weeks. But the breakouts are getting less and less severe and my skin is about 75% clear now!

Share this post


Link to post
Share on other sites
I finished acctuane 2 months ago, while I was on it I had the worst acne in this area too and mind you I never got a pimple there ever. Strange.

My face isnt too bad, i think i had a smaller outbreak over past week but yeah as I said under the chin acne is not good.

My main problem is that half of my throat on the right side is all red and scabby!! it looks like i have exma!! it even wakes me up in the night because it becomes so dry and itchy and i have to slap on some moisturiser until it wakes me up again.

Never had this occur before even on first course. It just looks plain disgusting. Is there anything i can do to make it look less bad?

Share this post


Link to post
Share on other sites

hormones, stress, un-regulated thyroid are the main causes. That's definitely where I'm broken out the very worst. However, I've been getting hormones under control with YAZ, stress under control with natural remedies and not exercising too much or overwhelming my body. (I get addicted to working out so easily, it's sad.) And my thyroid is being regulated with T3 and Iodine drops. My face doesn't look any better yet, but the acne that was on my chest has faded tremendously. Also, the breakouts on my jawline/neck have faded a bit--not nearly as much as the chest, but still an improvement. I have a feeling it's going upward and will slowly take care of my facial skin as well.

Share this post


Link to post
Share on other sites

I have booked a appointment at the doctors today because its getting out of control now.

I dont want to stop accutane but its getting to the point where it is seriously affecting my skin and life.

Thats if it even is accuntane. Its spreading to my left side of my neck now and under my chin. Its sore all the time even with moisturiser, wakes me still up at night.. im worried its going to leave serious scarring on my neck - even though its not acne, its very red and blotchy and to me looks like severe acne.

Even going to work worries me now (I work at a school) i am wearing jackets so that it tries to cover my neck.. but im just worrying all the time incase people see it or because its itching so much.

..sigh....

EDIT:

I found this..

Allergic reactions. In some people, Accutane can cause serious allergic reactions. Stop taking Accutane and get emergency care right away if you develop hives, a swollen face or mouth, or have trouble breathing. Stop taking Accutane and call your prescriber if you develop a fever, rash, or red patches or bruises on your legs.

Share this post


Link to post
Share on other sites
I have booked a appointment at the doctors today because its getting out of control now.

I dont want to stop accutane but its getting to the point where it is seriously affecting my skin and life.

Thats if it even is accuntane. Its spreading to my left side of my neck now and under my chin. Its sore all the time even with moisturiser, wakes me still up at night.. im worried its going to leave serious scarring on my neck - even though its not acne, its very red and blotchy and to me looks like severe acne.

Even going to work worries me now (I work at a school) i am wearing jackets so that it tries to cover my neck.. but im just worrying all the time incase people see it or because its itching so much.

..sigh....

EDIT:

I found this..

Allergic reactions. In some people, Accutane can cause serious allergic reactions. Stop taking Accutane and get emergency care right away if you develop hives, a swollen face or mouth, or have trouble breathing. Stop taking Accutane and call your prescriber if you develop a fever, rash, or red patches or bruises on your legs.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×